Ask a doctor

Radiesse Cheek Bones 4 Days Ao and I Look Like a Balloon Still?

Hi had my beautiful face injected with radiesse 4 days ago, high on the cheekbones, on the sides to create a bone , I still look like a balloon, my usual oval shape face is now a shape of a balloon. Panicking.

Doctor Answers (3)

Radiesse and Balloon Shape

+1

    Radiesse shortly after injection can produce quite a bit of swelling and there may be some bruising as well.  Try not to evaluate the results right away.


Los Angeles Plastic Surgeon
5.0 out of 5 stars 218 reviews

Swelling After Radiesse

+1
After an injection of Radiesse, patients may experience redness, bruising, swelling or other local side effects. Most side effects of treatment resolve within a few days. More rare side effects may include swelling that lasts longer, unevenness or firmness in the area injected, and as with any injection, there may be a risk of infection. Since it has only been 4 days since your treatment, be patient and allow time for the swelling to go down. This is a normal side effect. 

Daniel Shapiro, MD
Scottsdale Plastic Surgeon
5.0 out of 5 stars 95 reviews

Radiesse Cheek Bones 4 Days Ao and I Look Like a Balloon Still?

+1

 Aesthetically speaking, cheek augmentation with Radiesse (or any filler or implant) should not be performed high and on the sides of the cheeks as this makes the face appear more broad, wide and relatively distorted.  There's no inherent magic in any filler or implant and as such the MD or plastic & cosmetic surgeon, you select, must understand and follow the proper aesthetics of facial beauty for the creation of a naturally more attractive face.  Here's a link to a video demonstrating filler injections to the cheeks.  Hope this helps.

Francis R. Palmer, III, MD
Beverly Hills Facial Plastic Surgeon
4.5 out of 5 stars 12 reviews

You might also like...

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.